# SDR SWAA022859

- Difficulty date: December 5, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 53,488 hours, 44,458 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6566207
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK, APU FIRE WARNING LIGHT AND BELL WENT OFF AT APPROX 1000 FEET.  COMPLIED WITH AIRCRAFT PROCEDURES CHECK LIST, AND DISCHARGED APU FIRE BOTTLE.  APU FIRE WARNING LIGHT WOULD NOT EXTINGUISH.  COMPLIED WITH APU COMPT AND APU INSP.  NO EVIDENCE OF FIRE NOTED.
